# SDR A6WA201240727

- Difficulty date: July 23, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0529
- Condition: Inoperative
- Location: Mlg
- Part time: 28,900 hours, 26,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED GEAR DISAGREE MESSAGE APPROXIMATELY 6 SECONDS AFTER HANDLE SELECTION.  IN TRANSIT MESSAGE CONFIRMED FOR ABOUT 20 MINUTES.  MAINS SHOWED YELLOW DURING THE 20 MINUTES.  R & R MLG SELECTOR VALVE IAW 32-32-10.  OPS CHECK/LEAK CHECK GOOD.  GEAR RETRACTION/EXTENSION GOOD.  REMOVED PLACARD AND FROM MEL.
